MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG25 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG25 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620R
Medical Device Problem Codes Gradient Increase (1270); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 02/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should the device be returned or additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately nine years post implant of this annuloplasty ring, this device was explanted and replaced with a bioprosthetic valve due to stenosis.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced due to elevated gradients and stenosis; there was no performance allegation against the device.No other adverse patient effects were reported.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG25 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6431914
Report Number2025587-2017-00464
Device Sequence Number16257176
Product Code KRH
UDI-Device Identifier00721902859762
UDI-Public00721902859762
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2012
Device Model Number620R
Device Catalogue Number620RG25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2017
Supplement Date Received by ManufacturerNot provided
04/03/2017
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date04/06/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR